# SDR AWXA200601724

- Difficulty date: September 19, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 51,555 hours, 30,201 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645159
- Condition: Debonded
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C17 CHECK - DISBOND SPOT ON LOWER SURFACE OF NR 3 SPOILER, 26 INCHES FROM INBOARD END 6 INCHES FROM AFT EDGE.  REMOVED & REPLACED NR 3 SPOILER IAW B737-300 AMM TASKS 27-61-11-004-001 & 27-61-11-404-010.
